Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 1 of 1 Posts

·
Banned
Joined
·
0 Posts
Discussion Starter · #1 ·
[TD]

[A case report of alverine-citrate-induced acute hepatitis.]

Korean J Hepatol. 2010 Mar;16(1):75-8

Authors: Han JY, Lee JW, Kim JM, Joo K, Chon U, Lee JI, Jeong S, Lee DH, Kim YS, Min KS

Alverine citrate is one of the most commonly used antispasmodic drugs for patients with irritable bowel syndrome. Alverine-citrate-induced hepatotoxicity is extremely rare, with only a few cases having been reported worldwide. We present a case of a 75-year-old female patient who experienced complicated jaundice and abdominal discomfort after taking alverine citrate. Other causes of hepatitis were ruled out and the results of the liver function test returned to normal after ceasing the drug. This is the first case report in Korea of alverine-citrate-induced hepatotoxicity.

PMID: 20375645 [PubMed - in process]

View the full article
 
1 - 1 of 1 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top